# SDR AALA201902287008

- Difficulty date: February 8, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 80,273 hours, 9,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 11 LEADING EDGE SLAT,  INBOARD EDGE UPPER CORNER,  TRAILING EDGE WEDGE HAD SKIN SEPERATION.  REPAIRED THE SLAT IAW 57-43-02-2R, AND 51-70-10-2R.
